Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Heavy disk supported by concentrated forces


Author: Yi-Yuan Yu
Journal: Quart. Appl. Math. 10 (1952), 280-284
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/50463
MathSciNet review: 50463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Muschelišvili, Praktische Lösung der fundamentalen Randwertaufgaben der Elastizitätstheorie in der Ebene für einige Berandungsformen, ZaMM 13, 264-282 (1933).
  • [2] N. Muschelišvili, Recherches sur les problèmes aux limites relatifs à, l'équation biharmonique et aux équations de l'élasticité à deux dimensions, Math. Annalen 107, 282-312 (1933).
  • [3] S. Timoshenko, Theory of elasticity, McGraw-Hill, New York, 1934, pp. 25-26.
  • [4] H. Love, Mathematical theory of elasticity, 4th ed., 1927, p. 219.
  • [5] G. Horvay and H. Poritsky, Gravitational stresses in a disk supported at the ends of the horizontal diameter, General Electric, Knolls Atomic Power Lab., Schenectady, N. Y., 1951.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/50463
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website